Article first published online: 27 JUN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 31, Issue 28, pages 3537–3544, 10 December 2012
How to Cite
Lebowitsch, J., Ge, Y., Young, B. and Hu, F. (2012), Generalized multidimensional dynamic allocation method. Statist. Med., 31: 3537–3544. doi: 10.1002/sim.5418
- Issue published online: 23 NOV 2012
- Article first published online: 27 JUN 2012
- Manuscript Accepted: 26 MAR 2012
- Manuscript Revised: 19 DEC 2011
- Manuscript Received: 20 MAY 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!